Alert archive / New Mexico / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 310, NWS Albuquerque, NM

October 20, 2024Colfax County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 20, 2024, 4:40 PM MDT for Colfax County, New Mexico. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 20, 2024, 4:40 PM MDT (22:40 UTC)
Expired
Oct 20, 2024, 5:00 PM MDT
In force
20 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 175 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2024-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2024-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

519 
WUUS55 KABQ 202240
SVRABQ
NMC007-202300-
/O.NEW.KABQ.SV.W.0310.241020T2240Z-241020T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
440 PM MDT Sun Oct 20 2024

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern Colfax County in northeastern New Mexico...

* Until 500 PM MDT.

* At 440 PM MDT, a severe thunderstorm was located 11 miles 
  southeast of Sugarite, or 11 miles southeast of Raton, moving 
  northeast at 45 mph.

  HAZARD...70 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Mainly rural areas of Northeastern Colfax County.

This includes Highway 64 between Mile Markers 352 and 366.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. This storm is capable of producing 
widespread damaging winds.

&&

LAT...LON 3699 10436 3700 10401 3690 10401 3671 10423
      3675 10443
TIME...MOT...LOC 2239Z 223DEG 39KT 3680 10427

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

24
1 follow-up statement
213 
WWUS55 KABQ 202250
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
450 PM MDT Sun Oct 20 2024

NMC007-202300-
/O.CON.KABQ.SV.W.0310.000000T0000Z-241020T2300Z/
Colfax NM-
450 PM MDT Sun Oct 20 2024

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 5 PM MDT FOR 
NORTHEASTERN COLFAX COUNTY...

At 450 PM MDT, a severe thunderstorm was located 12 miles east of 
Sugarite, or 15 miles east of Raton, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Mainly rural areas of Northeastern Colfax County.

This includes Highway 64 between Mile Markers 354 and 365.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds.

&&

LAT...LON 3690 10401 3676 10419 3681 10437 3699 10436
      3699 10420 3700 10401
TIME...MOT...LOC 2240Z 223DEG 39KT 3681 10426

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 20, 3:48 PM MDT, 52 minutes earlier.

Area forecast discussion, Oct 20, 3:48 PM MDT, 52 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
348 PM MDT Sun Oct 20 2024

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 347 PM MDT Sun Oct 20 2024

Strong to severe storms are possible throughout the rest of the day
Sunday, mainly focused in eastern and northeastern NM. Flash
flooding is also a threat in areas with repeated rounds of storms
and in areas that have received multiple inches of rain over the
weekend, especially the Roswell area. The storm system causing the
active weather will move out of the area on Monday, giving way to
calm and dry conditions throughout the rest of the week, with
temperatures climbing above late October average.&&

.SHORT TERM...
(This evening through Monday night)
Issued at 347 PM MDT Sun Oct 20 2024

570 dam upper-level low, currently centered over far northeastern
AZ, will bring us another 12 hours or so of active weather.
However, it has finally begun moving definitively toward the
northeast as troughing moving into the Pacific NW kicks the
AZ low out.  Models progs in good agreement that its center will be
over east-central Colorado by late morning on Monday. The low
continues pulling up somewhat richer moisture into NM east of the
central mountain chain through this evening.  Combined with the
approach of colder temperatures aloft in the core of the low and
associated steepening lapse rates and a 70-80 knot speed max at H25
maintaining deep-layer shear, severe thunderstorms are again a
threat over much of eastern NM until late this evening.  Main
threats are large hail up to 2-inches in diameter and wind gusts up
to 50-60 mph, though a brief tornado or two cannot be ruled out.
Despite relatively fast storm motions of 25-35mph, training storms
over the same areas may lead to instances of flash flooding,
especially from over the HPCC burn area eastward toward the Texas
state line.  Latest PoP for the hard-hit Roswell area into this
evening is in the 30-40% range.  Another storm or two could affect
them, but any additional amounts would most likely be in the 0.25-
0.50 inch range...hopefully low enough to not exacerbate the
flooding situation.  Have opted to keep the Chaves County plains,
along with rest of the inherited Flash Flood Watch, intact with no
changes.  It is currently set to expire at 9 PM MDT for the HPCC
vicinity and 3 AM for the remainder of eastern NM (except the
Johnson/Raton mesas).

An Areal Flood Warning remains in effect for the Roswell area as
well, and is likely to be extended through much of the daylight
hours until waters recede from last night's record-breaking rainfall
and roads re-open.

Short-term guidance in good agreement on the remaining convective
and heavy rainfall portion of the forecast.   On the winter weather
side, another inch or so of snow may fall on the highest mountain
peaks along the CO border, but impacts should be minimal. One
additional  forecast challenge overnight is freeze potential for the
Northwest Plateau, which has yet to see a widespread freeze this
season.  NBM deterministic guidance seems to be skewing a bit toward
the warmer side of the distribution, but prob guidance for
Farmington/Aztec dipping below 32F is only around 50%.  Some
portions of the zone, for example, Rattlesnake and Shiprock, could
well fall below freezing, but bottom line is that there just isn't
enough confidence for a widespread freeze warning.

For Monday, skies clear as flattening short-wave ridging aloft moves
in.  Should be an overall pleasant fall day, though with max temps 5-
10 degrees below normal across much of the state.  Did nudge
guidance temps down a bit over Chaves and DeBaca counties due to
very wet soils there.  Westerly component of the winds leads to some
breeziness in the lee of the central mountains, especially in
typically enhanced spots such as Clines Corners.  Quiet weather
continues Monday night, with low temps within a few degrees of
seasonal norms.

&&

.LONG TERM...
(Tuesday through Saturday)
Issued at 347 PM MDT Sun Oct 20 2024

Quiet weather will persist throughout the week and into the weekend.
A 592-594dm 500mb high will park itself right over the Baja
Peninsula beginning late Tuesday into Wednesday and will work to
increase pressure heights over NM later into the week. Because of
the higher heights, temperatures will be well above average for the
extended forecast period, with consistent readings at 5-10F above
climatology for late October. Our only source of deviation from this
calm pattern is a weak backdoor front forecast to slide down the
western Plains and into northeast NM Wednesday afternoon and
evening, though no precipitation will be associated with it.
Overall, a calm week and weekend is expected throughout the state.

&&

.AVIATION...
(18Z TAFS)
Issued at 1145 AM MDT Sun Oct 20 2024

Upper-level low over AZ has finally begun lifting NE toward the
Four Corners this morning. Rich moisture is still being
transported northward along and east of the Central Mountain
chain, which is where aviation impacts will be focused, especially
over the next 12 hours. Strong to severe thunderstorms may impact
the terminals at KSAF/KLVS...and especially KTCC by early
evening. Confidence lower for direct impacts to the terminal at
KROW, as recent HRRR runs keep better coverage of storms further
north. Storms to mainly bring MVFR ceilings and visibilities in
heavy rain, though IFR hanging on currently at KLVS.

Drier air finally sweeps in from west-to-east overnight, as the
upper low moves across Colorado, though VFR may not return to the
eastern Plains until 15Z Monday.

&&

.FIRE WEATHER...
Issued at 347 PM MDT Sun Oct 20 2024

No critical fire weather conditions are expected for the next seven
days.  As the current fall storm system moves out, drier air filters
in, especially over the southwest mountains, where daily minimum
relative humidity values fall to around 20 percent, beginning
as soon as Monday afternoon.  However, 20-foot wind speeds are
forecast to remain below 10 mph in this area.  Fine fuels over the
eastern plains should show some green-up this week after widespread
moderate to heavy rainfall this weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  34  61  36  65 /   0   0   0   0
Dulce...........................  26  59  22  67 /  30   0   0   0
Cuba............................  29  59  32  67 /  10   0   0   0
Gallup..........................  24  64  24  69 /   0   0   0   0
El Morro........................  29  62  34  69 /   0   0   0   0
Grants..........................  27  66  27  71 /   0   0   0   0
Quemado.........................  29  66  31  73 /   0   0   0   0
Magdalena.......................  37  67  40  71 /   0   0   0   0
Datil...........................  31  66  36  71 /   0   0   0   0
Reserve.........................  28  75  29  78 /   0   0   0   0
Glenwood........................  40  77  44  81 /   0   0   0   0
Chama...........................  26  55  27  63 /  50   0   0   0
Los Alamos......................  37  59  42  65 /  50   0   0   0
Pecos...........................  35  60  39  67 /  70   0   0   0
Cerro/Questa....................  31  57  34  64 /  80   0   0   0
Red River.......................  26  48  29  57 /  70   0   0   0
Angel Fire......................  27  52  15  62 /  70   0   0   0
Taos............................  30  60  28  66 /  70   0   0   0
Mora............................  29  60  32  68 /  70   0   0   0
Espanola........................  34  66  33  71 /  60   0   0   0
Santa Fe........................  37  59  41  65 /  70   0   0   0
Santa Fe Airport................  35  62  36  67 /  50   0   0   0
Albuquerque Foothills...........  43  66  46  71 /  20   0   0   0
Albuquerque Heights.............  40  67  42  72 /  10   0   0   0
Albuquerque Valley..............  39  69  39  74 /  10   0   0   0
Albuquerque West Mesa...........  41  68  42  72 /  10   0   0   0
Belen...........................  37  69  35  73 /  10   0   0   0
Bernalillo......................  39  69  40  73 /  20   0   0   0
Bosque Farms....................  35  68  34  73 /  10   0   0   0
Corrales........................  39  69  40  73 /  20   0   0   0
Los Lunas.......................  37  68  36  73 /  10   0   0   0
Placitas........................  41  65  44  69 /  20   0   0   0
Rio Rancho......................  40  68  42  72 /  20   0   0   0
Socorro.........................  42  74  44  77 /   0   0   0   0
Sandia Park/Cedar Crest.........  36  60  38  65 /  20   0   0   0
Tijeras.........................  37  62  41  68 /  20   0   0   0
Edgewood........................  32  64  32  69 /  20   0   0   0
Moriarty/Estancia...............  28  64  26  70 /  20   0   0   0
Clines Corners..................  35  61  37  67 /  40   0   0   0
Mountainair.....................  34  65  36  71 /  10   0   0   0
Gran Quivira....................  36  65  36  72 /  10   0   0   0
Carrizozo.......................  44  71  44  76 /   5   0   0   0
Ruidoso.........................  42  67  43  72 /  10   0   0   0
Capulin.........................  38  62  39  67 /  80   0   0   0
Raton...........................  35  67  34  71 /  60   0   0   0
Springer........................  35  68  32  71 /  60   0   0   0
Las Vegas.......................  35  66  35  70 /  70   0   0   0
Clayton.........................  50  70  46  74 /  80   0   0   0
Roy.............................  42  66  39  69 /  90   0   0   0
Conchas.........................  47  72  40  73 /  80   0   0   0
Santa Rosa......................  44  66  41  71 /  70   0   0   0
Tucumcari.......................  51  73  41  76 /  80   0   0   0
Clovis..........................  57  76  47  79 /  70   5   0   0
Portales........................  58  77  47  79 /  60   5   0   0
Fort Sumner.....................  52  71  42  76 /  80   0   0   0
Roswell.........................  58  77  48  81 /  40   0   0   0
Picacho.........................  46  77  45  78 /  20   0   0   0
Elk.............................  45  78  42  80 /  20   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 3 AM MDT Monday for NMZ228>238.

Flood Watch until 9 PM MDT this evening for NMZ214-215.

&&

SHORT TERM...53
LONG TERM....77
AVIATION...53

In the hours before

Special weather statement, Oct 20, 2:49 PM MDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
249 PM MDT Sun Oct 20 2024

NMZ215-228-229-202115-
Northeast Highlands NM-Far Northeast Highlands NM-East Slopes
Sangre de Cristo Mountains NM-
249 PM MDT Sun Oct 20 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MORA AND NORTHERN
SAN MIGUEL COUNTIES UNTIL 315 PM MDT...

At 249 PM MDT, Doppler radar was tracking a strong thunderstorm near
Watrous, or 19 miles southwest of Wagon Mound, moving northeast at
35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Wagon Mound, Valmora, Watrous and Shoemaker.

This includes Interstate 25 between Mile Markers 361 and 365...and
	between Mile Markers 366 and 391.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.

&&

LAT...LON 3581 10511 3611 10487 3598 10444 3572 10485
      3570 10500 3580 10511
TIME...MOT...LOC 2049Z 220DEG 30KT 3583 10497

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

24
Local storm report, Oct 20, 3:29 PM MDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
329 PM MDT Sun Oct 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     Hail             Las Vegas               35.59N 105.21W
10/20/2024  M0.88 Inch       San Miguel         NM   Public

            Reports from public on social media show
            nickel size hail fell in Las Vegas, NM close
            to Grande Ave.

&&

NMP
Special weather statement, Oct 20, 3:32 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
332 PM MDT Sun Oct 20 2024

NMZ228-202200-
Far Northeast Highlands NM-
332 PM MDT Sun Oct 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MORA AND SOUTH
CENTRAL COLFAX COUNTIES UNTIL 4 PM MDT...

At 332 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Wagon Mound, moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Springer and Wagon Mound.

This includes Interstate 25 between Mile Markers 384 and 416.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.

&&

LAT...LON 3645 10470 3629 10433 3622 10442 3622 10443
      3621 10443 3595 10474 3600 10483 3602 10483
      3602 10484 3603 10484 3603 10488
TIME...MOT...LOC 2132Z 213DEG 33KT 3609 10473

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH

24
Special weather statement, Oct 20, 3:43 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
343 PM MDT Sun Oct 20 2024

NMZ215-228-229-202230-
Northeast Highlands NM-Far Northeast Highlands NM-East Slopes
Sangre de Cristo Mountains NM-
343 PM MDT Sun Oct 20 2024

...LINE OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL MORA AND
NORTHWESTERN SAN MIGUEL COUNTIES UNTIL 430 PM MDT...

At 343 PM MDT, Doppler radar was tracking a line of strong
thunderstorms from 9 miles north of Watrous to near Montezuma,
moving northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Las Vegas, Wagon Mound, Watrous, Valmora, La Cueva, Sapello,
  Storrie Lake State Park, Montezuma, Ocate and El Porvenir.

This includes the following highways...
	State Road 94 between Mile Markers 1 and 6.
	State Road 518 between Mile Markers 1 and 24.
	State Road 283 between Mile Markers 1 and 12...and
	near Mile Marker 14.
	Interstate 25 between Mile Markers 339 and 365...and
	between Mile Markers 366 and 391.
	State Road 266 between Mile Markers 0 and 6.
	State Road 65 between Mile Markers 1 and 14.
	State Road 104 between Mile Markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3557 10542 3560 10549 3560 10548 3561 10548
      3625 10505 3602 10460 3578 10486 3547 10517
TIME...MOT...LOC 2142Z 220DEG 22KT 3591 10504 3574 10517 3560 10528

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH

24
Special weather statement, Oct 20, 3:58 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
358 PM MDT Sun Oct 20 2024

NMZ227-228-202230-
Far Northeast Highlands NM-Johnson and Bartlett Mesas Including
Raton Pass NM-
358 PM MDT Sun Oct 20 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN COLFAX COUNTY UNTIL 430
PM MDT...

At 358 PM MDT, Doppler radar was tracking a strong thunderstorm near
Maxwell, or 8 miles north of Springer, moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Raton, Maxwell and Raton Crews Airport.

This includes the following highways...
	Highway 64 between Mile Markers 328 and 344.
	Interstate 25 between Mile Markers 416 and 448.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.

&&

LAT...LON 3670 10463 3689 10456 3671 10412 3637 10451
      3645 10471
TIME...MOT...LOC 2158Z 205DEG 32KT 3647 10457

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH

24
Special weather statement, Oct 20, 4:35 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
435 PM MDT Sun Oct 20 2024

NMZ203-210-202315-
Tusas Mountains Including Chama NM-Far Northwest Highlands NM-
435 PM MDT Sun Oct 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL RIO ARRIBA COUNTY
UNTIL 515 PM MDT...

At 435 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tierra Amarilla, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Chama, Tierra Amarilla, Brazos, Ensenada, El Vado Lake State Park,
  Los Ojos, Rutheron and La Puente.

This includes Highway 64 between Mile Markers 149 and 180.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.

&&

LAT...LON 3699 10679 3699 10620 3699 10614 3653 10658
      3663 10678
TIME...MOT...LOC 2235Z 214DEG 34KT 3667 10662

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

24

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 6:07 PM MDTSevere Thunderstorm Warning Considerable damage threatABQHarding, San Miguel21 min
Oct 19, 6:16 PM MDTSpecial Weather StatementABQSandoval29 min
Oct 19, 6:24 PM MDTSevere Thunderstorm WarningABQChaves42 min
Oct 19, 6:34 PM MDTSevere Thunderstorm WarningABQChaves, De Baca41 min
Oct 19, 7:18 PM MDTAreal Flood AdvisoryABQChaves11 min
Oct 19, 7:22 PM MDTFlash Flood Warning Considerable damage threatABQChaves3 hr
Oct 19, 7:25 PM MDTFlash Flood WarningABQChaves5 hr
Oct 19, 7:28 PM MDTFlash Flood Warning EmergencyConsiderable damage threatABQChaves5 hr
Oct 19, 7:58 PM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves, De Baca36 min
Oct 19, 9:36 PM MDTSpecial Weather StatementABQ24 min
Oct 19, 10:01 PM MDTSpecial Weather StatementABQRoosevelt29 min
Oct 19, 11:11 PM MDTFlash Flood Warning Considerable damage threatABQChaves5 hr
Oct 20, 12:03 AM MDTFlash Flood WarningABQChaves, De Baca, Roosevelt4 hr
Oct 20, 12:20 AM MDTRiver Flood WarningABQChaves21 hr
Oct 20, 12:28 AM MDTFlash Flood Warning EmergencyCatastrophic damage threatABQChaves3 hr
Oct 20, 12:42 AM MDTAreal Flood WarningABQChaves15 hr
Oct 20, 1:11 AM MDTFlash Flood WarningABQCurry, Roosevelt3 hr
Oct 20, 3:30 AM MDTAreal Flood WarningABQChaves15 hr
Oct 20, 6:06 AM MDTRiver Flood AdvisoryABQGuadalupe, San Miguel9 hr
Oct 20, 6:16 AM MDTAreal Flood AdvisoryABQGuadalupe8 hr
Oct 20, 9:44 AM MDTRiver Flood WarningABQChaves21 hr
Oct 20, 12:29 PM MDTSpecial Weather StatementABQUnion31 min
Oct 20, 12:49 PM MDTAreal Flood AdvisoryABQSanta Fe3 hr
Oct 20, 1:02 PM MDTSpecial Weather StatementABQUnion28 min
Oct 20, 1:23 PM MDTSpecial Weather StatementABQ52 min
Oct 20, 2:12 PM MDTSpecial Weather StatementABQMora33 min
Oct 20, 2:49 PM MDTSpecial Weather StatementABQMora26 min
Oct 20, 3:32 PM MDTSpecial Weather StatementABQMora28 min
Oct 20, 3:43 PM MDTSpecial Weather StatementABQMora47 min
Oct 20, 3:58 PM MDTSpecial Weather StatementABQColfax32 min
Oct 20, 4:03 PM MDTAreal Flood WarningABQChaves6 hr
Oct 20, 4:20 PM MDTSevere Thunderstorm Warning Considerable damage threatABQMora25 min
Oct 20, 4:35 PM MDTSpecial Weather StatementABQRio Arriba40 min
Oct 20, 4:49 PM MDTSpecial Weather StatementABQMora26 min
Oct 20, 4:55 PM MDTFlash Flood WarningABQMora, San Miguel4 hr
Oct 20, 5:07 PM MDTSevere Thunderstorm Warning Considerable damage threatABQColfax, Mora38 min
Oct 20, 5:25 PM MDTSpecial Weather StatementABQTaos35 min
Oct 20, 5:30 PM MDTSpecial Weather StatementABQMora45 min
Oct 20, 5:37 PM MDTSevere Thunderstorm WarningABQMora, San Miguel23 min
Oct 20, 5:39 PM MDTSevere Thunderstorm WarningABQColfax, Mora26 min
Oct 20, 5:55 PM MDTSpecial Weather StatementABQColfax35 min
Oct 20, 5:59 PM MDTAreal Flood WarningABQMora, Taos16 hr

Nearby

Severe Thunderstorm Warnings in New Mexico, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.